Summer Pilgrimage to the Holy Sites of Russia – Summer 2014

Moscow-Kaluga-Maloyaroslavez-Optina Pustyn-Shamardino-Elec-Zadonsk-Voronezh-Ryazan-Murom-Diveevo-Pskov-Saint Petesburg

Days	Cities	Short description of the Program (15 days / 14 nights)	Ночлег
		Translation of the relics of Venerable Lazarus, monk, of Mt. Galesion near Ephesus	Moscow
30.07. Wednesday	1st. day.	Arrival in Moscow, settlement in the hotel, time for rest. For those, who arrived early in Moscow, after resting at the hotel, a visit of the Chapel of "Iveron Icon of the Mother of God" (an old tradition for those who arrive at the capital of Russia)	hotel BEST WESTERN. Измайловское ш., 71,
	Moscow.	A walk through the Red Square, a visit of the Garden of Alexander	3B, +7(495) 9560506
			Kaluga
31.07. Thursday	2nd. day Kaluga.	(Throughout the day, we will be making the passage of 180 km, in total of 3 hours on the road, with necessary stops). 08:00–Breakfast at the hotel in Moscow. Departure from Moscow towards Kaluga. We will be stopping at 11-11:30 at the St. Pafnutyevo Borovsky Monastery, there we will have a 2 hour tour (meeting with Hieromonk Vlasi), 13-13:30 City-to-city movement to Maloyaroslavetz-to the Chernoostrovsky Nikolsky monastery, 14-14:30 luch, tour, visit to the orphanage "Otrada", concert. 18:30-19:00 Departure to Kaluga , arrival in Kaluga in one hour, the settling in the hotel, dinner at 20:30.	hotel BEST WESTERN. ул.Суворова,
			д.71 «Б»,
			+7(4842) 906222
			Kaluga
		Breakfast at the hotel. A welcoming reception at the residence of His Eminence Metropolitan Kliment of Kaluga and Borov-at 13-14:00. Departure to the St. Tikhonov desert (25km), lunch at 15-16:00, excursions. The return to Kaluga. Dinner at the hotel 19-20:00	hotel
01.08.	3rd. Day Kaluga.		BEST WESTERN. ул.Суворова,
Friday			д.71 «Б»,
			+7(4842) 906222
		(Throughout the day, we will be making the passage of 260-280 km., 5 hrs. on the road, with necessary stops), Commemoration of the Prophet Elijah .	
02.08. Saturday	4th. Day Optina Pustyn, Klikovo, Shamardino, Tula.	 «Lunchbag breakfast» at the hotel in Kaluga, leaving for the Optina Pustin at 06:00 to arrive in time for the Liturgy at 07:00. Tour of the monastery, visit the monasterys (if possible), holy «istochnik» fountain. Departure 12-12:30 to the Shamordino monastery, founded and nourished by St. Amvrosy of Optina. 30min on the road, lunch at the monastery Shamordino (13:00-13:30), excursion, «istochnik», . Departure to the Klykovo village at 15:00-15:30 (on the road for 20 minutes) to the «Spas Nerukotvorny» Monastery. Visiting of the grave and the room of the nun Sepfora, the miraculous icon of Our Lady of Kazan, in front of which prayed mother Sepforma. Visiting holy «istochnik». 17:00-17:30 departure to Tula (2.5 hours 150km on the road). Arrival in Tula-19:30-20:00, check in and settlement in the hotel , dinner at 20-20:30. 	Tula hotel «Армения». ул.Советская, д.47 +7(4872) 250600
		(250 km. on the road, with necessary stops)	
		Synaxis of saints of Smolensk.	
03.08. Sunday	5th. day Tula, Elec.	Cathedral of The Smolensk saints . Breakfast at the hotel at 07:00 in Tula , a tour of the cathedral at 08:30-09:30 or the choice of going to Liturgy (which is at 6:30 and 8:30). Departure to Elec at 09:30, arrival at 14:30 (3.5 hours on the road -210 km), lunch at the residence of Vladika of the monastery at 13:00 (or 15:00), tour of the city . Majestic Cathedral of Ascension (Eletskaya icon of Virgin Mary), the Velikoknyazheskaya church, (the grave of saint Melania), holy «istochnik». Departure to the in Zadonskiy monastery at 18:30-19:00 (45min, 40km on the road) Evening Service, check in and settlement at the monasterys hotel, dinner at 20:00.	Tula Settlement in the Zadonsky monastery hote.
		(100 km., 1,5 hrs. on the road.)	Voronezh
04.08.	6th. day	Early liturgy (7:00) at the Zadonsk Monastery, breakfast at 09:30, departure at 11:00 to Voronezh. Arrival in Voronezh at 12:30, check in and settlement in the hotel, lunch	hotel

Monday	Voronezh.	at 13-13:30, a tour of the St. Basil's Cathedral, the relics of St Mitrophan of Voronezh. Evening Service (or free time), dinner.	Бенефит Плаза. Вл.Невского, 29,
			+7 (473) 2695899
		(380 km., 6,5 hours on the road with necessary stops, stopping at Tombov, then 500 km. 8,5 hours on the road). Celebrating the "Pochaev" lcon of the Mother of God.	Ryazan гостиница «Ловеч».
05.08. Tuesday	7th. day Tambov.	Breakfast at the hotel Voronezh at 07:00. Departure to Tambov at 08:30. (Driving 230km 4hours). Arriving in Tambov at 12:30, lunch. A short sightseeing tour for 1 hour. Departure to Ryazan at 14:30. (270km Driving 4.5 hours), arrival in Ryazan at 18-19:00, check in and settlement at the hotel, dinner.	пл.Димитрова, д. 4, +7(4912) 926920
		(370 km, 6.5 hours with stops along the way).	
06.08. Wednesday	8th. day Murom, Diveevo.	 Hieromartyrs Hermolaus, Hermippus, and Hermocrates at Nicomedia. Breakfast at the hotel in Ryazan at 07:00. Tour of the Ryazan Kremlin 's; Archangel Cathedral of the15th century (Feodotevskaya miraculous icon of Our Lady of the 13th century and and the icon of St. Nicholas Zaraiskiy of the14th century), and five of the Kremlins churches of the 17th and19th century architectural styles , the relics of St Basil of Ryazan, Ryazan, relics of st. Lyubushka-at the church of St. Nicholas (if possible) . Departure at 11:00 to Murom (on the road 250 km., 4 hours). Arrival in Muram at 15:00 , lunch at the monastery, a tour of the Holy Trinity Convent: (the relics of St. Peter and Fevronia) , the Blagoveshenski Monastery: (the relics of St . Juliana Lazarevskaya). Departure to Diveevo 18 : 00-18:30 (on the road for 120 km., 2 hours). Arrival in Diveevo 20:00-20:30 , check in and settlement in the hotel " Diveevskaya Sloboda ", dinner. After dinner, procession with the sisters of the monastery along the «holy kanavka» of the Blessed Virgin Mary. 	Diveevo hotel «Дивеевская слобода». пл. Благовещенская, стр. 1, +7 (83134) 42543, +7 (83134) 42679.
07.08. Thursday	9th. day Diveevo, Moscow	The Dormition of the Righteous Anna, mother of the Most Holy Theotokos. At 07:00, the akathist in front of the relics of St. Seraphim of Sarov. Liturgy at 08:00 am, lunch at 12:00, tour of the monastery at 13:00 to 1:00. The «kanavka» of the Holy Mother of God. Departure for the holy «istochniks»: in the name of st. Alexandra of Diveevo, the icon of Iverskaya Mother of God, st. Seraphim of Sarov, the icon of Kazanskaya Mother of God, st. Pantelimona (14:30-18:30). Dinner at the hotel. Check-out. Departure at 20:30 to Arzamas. Departure from Arzamas-2 by train number 089U, company "Zauralie" at 22:31.	Arrival to Moscow 08.08.2014 on 05:02. a night in the train. (6 hrs. on the road).
		(100 km. on the road, 2.5 hours).	Sergiev Posad
08.08. Friday	10th. day Moscow, Sergiev Posad.	 Arriving by train to Moscow to the Kazanski Railway Station on 08/08/2014 at 05:02. Driving to Butovo, having a «tea break», a brief tour. Liturgy at the Cathedral of the New Martyrs of Russia, lunch. Departure at 13:00 to St. Catherine's Monastery. Meeting with Bishop Tikhon. 1.5 hour tour of the monastery. Departure to Sergiev Posad, on the road for 2-2.5 hours. Arrival in Sergiev Posad, check-in and settlement at the hotel "Royal Village", dinner. 	hotel «Царская деревня». ул. Митькина, д. 14/2, +7 (495) 9951996 +7 (496) 5475392 +7 (496) 5475393
		Great Martyr. St. Panteleimon	
09.08. Saturday	11th. day Sergiev Posad, Moscow	Liturgy (06:15) at the Trinity-Sergius Lavra, breakfast (09-09:30), a tour at 10:30 am with a visit to the Churches Archaeological Cabinet (a unique collection of icons) for 2 hrs., dinner at the hotel at 13 :00-14: 00. Departure to Moscows Leningradski train station at 15:00-15:30, train from Moscow to Pskov number 010A at 18:30. Dinner in the trains restaurant.	Night on the train (13 hrs. on the road).
		Appearance of the "Smolensk" "Directress" Icon of the Mother of God brought from	

10.08. Sunday	12th. day Pskov.	Constantinople in 1046. Holy Apostles of the Seventy and Deacons: Prochorus, Nicanor,Timon, and Parmenas (1st c.). St. Pitirim, bishop of Tambov (1698). Synaxis of All Saints of Tambov. New Hieromartyr Nicholas deacon (1918). Arrival in Pskov at 07:30. Breakfast. late liturgy at 10:00, a tour of the Pskovo- Pechersky monastery, a visit to the holy caves, The shrines of the monastery: relics of St Cornelius, relic of the right hand of St. Martyer Tatiana, the miraculous icons of the Uspenie of the Mother of God and the Umilenie icon. Dinner. Relocating to Savvo-Krypetsky monastery (the relics of st. Savva Kripetsky, holy «istochnik»). Dinner. Leaving for the train № 024A, departure at 19:01, arriving in St. Petersburg at 23:26- on the road for 4h 25min.	Saint-Petersburg hotel "Ареал-ин" ул. Курляндская, 35, +7 (812) 6330555
11.08. Monday	13th. day Saint Petersburg	Liturgy at the Novodevichy monastery, breakfast at the monastery, tour of the monastery, tour of the city for the whole day with a break for lunch. Alexander Nevsky Lavra, the Kazansky and St. Isaac's Cathedrals, the church of the «Spas na Krovi», St. Petersburg Chapel of St. Blazhennaya Kseniya of Petersburg,the monastery of st. John, the temple st. Nikolas «Morskoy». Dinner at the monastery.	Saint-Petersburg hotel "Ареал-ин" ул. Курляндская, 35, +7 (812) 6330555
12.08. Tuesday	14th. day Saint Petersburg	Breakfast at the monastery. Tours of: Kronshtad, Petergrof. Lunch in the city. Free time. Dinner at the monastery. Settlement for the night at the monastery.	Saint-Petersburg Московский проспект, 100, +7(812) 3875364
13.08. Wednesday	15th. day Saint Petersburg	Forefeast of the Procession of the Honorable and Lifegiving Cross of the Lord Breakfast at the hotel. Transfer to the airport, departure home.	

Price of the Holy Pilgrimage: 2415 USD per person.